# SDR SWAA2024112170221

- Difficulty date: November 21, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 26,681 hours, 13,281 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR 2-04 DOES NOT OPEN WHEN R1 GIRT BAR IN STOWED POSITION<[01] ADJUSTED R1 GIRT BAR BRACKET PER S.I.P
